Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 347579, 6 pages
http://dx.doi.org/10.1155/2014/347579
Research Article

Bounded Rationality of Generalized Abstract Fuzzy Economies

Lei Wang1 and Yu Fu2,3

1School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu, Sichuan 610074, China
2School of Business Administration, Southwestern University of Finance and Economics, Chengdu, Sichuan 610074, China
3School of Economic and Administration, Sichuan University of Science and Engineering, Zigong, Sichuan 643000, China

Received 24 February 2014; Accepted 24 March 2014; Published 14 April 2014

Academic Editor: Nan-Jing Huang

Copyright © 2014 Lei Wang and Yu Fu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. J. Arrow and G. Debreu, “Existence of an equilibrium for a competitive economy,” Econometrica, vol. 22, pp. 265–290, 1954. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Borglin and H. Keiding, “Existence of equilibrium actions and of equilibrium: a note on the “new” existence theorems,” Journal of Mathematical Economics, vol. 3, no. 3, pp. 313–316, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Q. H. Ansari and J.-C. Yao, “An existence result for the generalized vector equilibrium problem,” Applied Mathematics Letters, vol. 12, no. 8, pp. 53–56, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Billot, Economic Theory of Fuzzy Equilibria, vol. 373 of Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Germany, 1992. View at MathSciNet
  5. W. Briec and C. Horvath, “Nash points, Ky Fan inequality and equilibria of abstract economies in Max-Plus and B-convexity,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 188–199, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  6. L.-C. Ceng, Q. H. Ansari, and J.-C. Yao, “Hybrid pseudoviscosity approximation schemes for equilibrium problems and fixed point problems of infinitely many nonexpansive mappings,” Nonlinear Analysis: Hybrid Systems, vol. 4, no. 4, pp. 743–754, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X. P. Ding and L. Wang, “Fixed points, minimax inequalities and equilibria of noncompact abstract economies in FC-spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 2, pp. 730–746, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. N. Huang, “Some new equilibrium theorems for abstract economies,” Applied Mathematics Letters, vol. 11, no. 1, pp. 41–45, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  9. L.-J. Lin, L.-F. Chen, and Q. H. Ansari, “Generalized abstract economy and systems of generalized vector quasi-equilibrium problems,” Journal of Computational and Applied Mathematics, vol. 208, no. 2, pp. 341–353, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. Butnariu, “Fuzzy games: a description of the concept,” Fuzzy Sets and Systems, vol. 1, no. 3, pp. 181–192, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N.-J. Huang, “A new equilibrium existence theorem for abstract fuzzy economies,” Applied Mathematics Letters, vol. 12, no. 5, pp. 1–5, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. N.-J. Huang, “Existence of equilibrium for generalized abstract fuzzy economies,” Fuzzy Sets and Systems, vol. 117, no. 1, pp. 151–156, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. Y. Azrieli and E. Lehrer, “On some families of cooperative fuzzy games,” International Journal of Game Theory, vol. 36, no. 1, pp. 1–15, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Borkotokey, “Cooperative games with fuzzy coalitions and fuzzy characteristic functions,” Fuzzy Sets and Systems, vol. 159, no. 2, pp. 138–151, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y.-A. Hwang and Y.-H. Liao, “The consistent value of fuzzy games,” Fuzzy Sets and Systems, vol. 160, no. 5, pp. 644–656, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. W. K. Kim and K. H. Lee, “Fuzzy fixed point and existence of equilibria in fuzzy games,” Journal of Fuzzy Mathematics, vol. 6, no. 1, pp. 193–202, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Li and Q. Zhang, “A simplified expression of the Shapley function for fuzzy game,” European Journal of Operational Research, vol. 196, no. 1, pp. 234–245, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. L. Anderlini and D. Canning, “Structural stability implies robustness to bounded rationality,” Journal of Economic Theory, vol. 101, no. 2, pp. 395–422, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. C. Yu and J. Yu, “Bounded rationality in multiobjective games,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 3, pp. 930–937, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. C. Yu and J. Yu, “On structural stability and robustness to bounded rationality,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 3, pp. 583–592, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. L. Wang, Y. J. Cho, and N.-J. Huang, “The robustness of generalized abstract fuzzy economies in generalized convex spaces,” Fuzzy Sets and Systems, vol. 176, pp. 56–63, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Y. Miyazaki and H. Azuma, “(λ,ϵ)-stable model and essential equilibria,” Mathematical Social Sciences, vol. 65, no. 2, pp. 85–91, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. X. P. Ding, “The generalized game and the system of generalized vector quasi-equilibrium problems in locally FC-uniform spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 4, pp. 1028–1036, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  25. Ky. Fan, “Fixed-point and minimax theorems in locally convex topological linear spaces,” Proceedings of the National Academy of Sciences of the United States of America, vol. 38, pp. 121–126, 1952. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. G. X.-Z. Yuan, KKM Theory and Applications in Nonlinear Analysis, vol. 218 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1999. View at MathSciNet
  27. J.-P. Aubin and I. Ekeland, Applied Nonlinear Analysis, John Wiley & Sons, New York, NY, USA, 1984. View at MathSciNet
  28. K.-K. Tan, J. Yu, and X.-Z. Yuan, “The stability of coincident points for multivalued mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 25, no. 2, pp. 163–168, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet